# SDR 2017F00176

- Difficulty date: November 12, 2016
- Submitted: July 27, 2017
- Operation: General aviation
- Aircraft: N63978
- Make and model: Beech C-99
- Aircraft serial: U171
- Aircraft time: 34,122 hours, 52,910 cycles
- Engine: Pwa PT6A36
- Propeller: Hartzl HCB3TN3
- System (JASC): 7250 · Turbine Section
- Part: Bolt
- Part number: MS957406
- Part serial: NA
- Condition: Broken
- Location: Rt Engine
- Part time: 24,874 hours, 38,189 cycles
- Stage of operation: NR
- How discovered: B
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DURING A SCHEDULED BORESCOPE OF THE RT ENGINE FOUND THE CT BLADES WERE FOUND TO BE DAMAGED DUE TO FOD.  A POWER TURBINE CONTAINMENT SHROUD BOLT HEAD WAS FOUND BROKEN OFF AND STILL TIED WITH SAFETY WIRE.  THE REMAINDER OF THE BOLT HAD VIBRATED OUT OF ITS HOLE AND CAUSED FOD DAMAGE BEFORE EXITING THE SPACE.
